# SDR IXXA2023022701

- Difficulty date: February 24, 2023
- Submitted: February 27, 2023
- Operation: Air carrier
- Aircraft: N613AZ
- Make and model: Boeing 767-300
- Aircraft serial: 30574
- Aircraft time: 87,796 hours, 11,504 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATIC DISCHARGE FOUND ON SKIN FS 717 35R-36R
